Revista Matemática Iberoamericana


Full-Text PDF (381 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 3, 2001, pp. 607–642
DOI: 10.4171/RMI/306

Published online: 2001-12-31

Weak slice conditions, product domains, and quasiconformal mappings

Stephen M. Buckley[1] and Alexander Stanoyevitch[2]

(1) National University of Ireland, Maynooth, Ireland
(2) University of Guam, Mangilao, USA

We investigate geometric conditions related to Hölder imbeddings and show among other things that the only bounded Euclidean domains of the form $U \times V$ that are quasiconformally equivalent to inner uniform domains are inner uniform domains.

No keywords available for this article.

Buckley Stephen, Stanoyevitch Alexander: Weak slice conditions, product domains, and quasiconformal mappings. Rev. Mat. Iberoamericana 17 (2001), 607-642. doi: 10.4171/RMI/306